# SDR DALA2022031701787

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 71,961 hours, 26,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 2L PAX ENTRY DOOR ARMING LEVER NOT FULLY ENGAGING IN THE ARMED POSITION. REQUIRES HEAVER THAN NORM FORCE TO ARM DOOR AND ILLUMINATE ARMED LIGHT. CORRECTIVE ACTION: FOUND FOD BY GRIT BAR REMOVED FOD PREFORMED OP CHECK 2L ARMING LEVER PER B757 AMM 25-66 CHECKS GOOD. (8486890)
